# SDR UALA2012072403996

- Difficulty date: July 23, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 34,769 hours, 15,345 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE PACK ON OUTSIDE OF AIRCRAFT HAS A LOOSE CAM SCREW.  TIGHTENED LOOSE FASTENER, NOW OKAY.
